Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: long term use of parnate ... Ant-Rock

Posted by Michael K on September 28, 2001, at 16:14:44

In reply to Re: long term use of parnate ... Michael K, posted by Ant-Rock on September 27, 2001, at 8:50:36

> > >
> > > > Julie,
> > > > I've never been on resperidone with Parnate, but I've taken Parnate for most of the past 13 years at dosages from 40 to 70mg. When I first experienced some poop out, I tried thyroid medicine and then, lithium. Neither of them worked. I started adding ritalin in January of this year and that really helps. After a recent consult with a "pharmacological guru", I just increased the Parnate to 80mg with the go ahead to go up to 120mg, if necessary. I hope the resperidone works for you. It sounds like something I should try.
> > > >
> > > > Michael
> > >
> > > Hi Michael,
> > > I too have been on and off parnate for many years. I have a couple of questions for you if you don't mind.
> > > Do you experience a tremendous crash in the afternoon hours, where you just "have" to sleep?
> > > If so , how do you counter this?
> > > Also, it concern me that each time I return to this med, I need a higher and higher dose, and it works less and less. I mean, Cocaine is similar in this respect, (I know this not from personal experience).
> > > Also, have you noticed any hair-loss from parnate?
> > >
> > > Thanks Michael for any info you could provide me with.
> > >
> > > Anthony
> >
> > Anthony,
> > I don't have any problems with afternoon crashes. It may be because I take my 2nd dose of Parnate in the afternoon. It usually energizes me somewhat.
> >
> > I have had the same problem as you when I've gone off Parnate and come back on. I'm not sure why that is, but I just increased it from 70 to 80mg and I don't think it's having any effect, yet.
> >
> > As far as hair loss, I don't think I've experienced any as a result of the Parnate. My hair has been thinning very gradually over the years, but it started well before I started Parnate. If I thought Parnate was causing it, I'm sure I would try something else.
> >
> > I hope this helps.
> >
> > Michael
>
> Thanks for the info Michael. By the way, you mentioned adding ritalin, do you still use this combo, if so, how has it helped?
> Thanks again,
>
> Anthony

Anthony,

Yes, I'm still using the Ritalin. It really helps. I take 10mg in the morning and 5mg in the afternoon. If the increase in Parnate works, I'd rather take the Ritalin on as-needed basis. I just have to wait and see.

Michael


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[79841]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Michael K thread:79162
URL: http://www.dr-bob.org/babble/20010927/msgs/79841.html